# SDR IXXA0500037S

- Difficulty date: September 27, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT STUB WING NR 1 STRUCTURE RIB WITH CRACK DAMAGE AT STA XS 520.000.  REPAIR ACCOMPLISHED, REMOVED CRACKED RIB.  FABRICATED RIB AND PERFORMED HEAT TREATMENT.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW RIB ON LT WING NR 1 STUB WING PER DOUGLAS STRUCTURAL MANUAL, REPAIR SPEC NR 2003-05 AND DRAWING NR 9753297.
